# SDR AALA201702059006

- Difficulty date: February 4, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 60,403 hours, 26,419 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE NOT ARMING.   ADJUSTED R2 DOOR IAW AMM 52-13-00.  CHECKED OK.
